# SDR USAA2014051300008

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,753 hours, 20,942 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: A12761
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,713 hours, 12,156 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE NR 1 ENG FAILED TO START ON THREE ATTEMPTS.  START VLV OPENS 30 PSI.  ECAM MSG ENG 1 LOW AIR PRESS.  ACFT RETURNED TO GATE.  FOUND THE STARTER CAME APART & DAMAGED INBD FAN COWL.  R & R NR 1 ENG STARTER IAW AMM 80-13-41 & INBD FAN COWL.
